Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 94, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 13, 2017, 3:41 PM EST. It took effect at Dec 13, 2017, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2017, 3:41 PM EST (20:41 UTC)
- In effect from
- Dec 13, 2017, 10:00 PM EST
- Expired
- Dec 14, 2017, 9:54 AM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
083 WHUS71 KCLE 132041 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 341 PM EST Wed Dec 13 2017 LEZ142>144-140445- /O.NEW.KCLE.SC.Y.0094.171214T0300Z-171214T1200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 341 PM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 7 AM EST Thursday. * WINDS...North 15 to 25 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>147-140445- /O.NEW.KCLE.SC.Y.0094.171214T0600Z-171214T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 341 PM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 1 AM to 1 PM EST Thursday. * WINDS...North 10 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
3 follow-up statements
545 WHUS71 KCLE 140202 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 902 PM EST Wed Dec 13 2017 LEZ142>144-141015- /O.CON.KCLE.SC.Y.0094.171214T0300Z-171214T1200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 902 PM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...North 15 to 20 knots with gusts up to 25 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>147-141015- /O.CON.KCLE.SC.Y.0094.171214T0600Z-171214T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 902 PM EST Wed Dec 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... * WINDS...North 10 to 15 knots with gusts up to 20 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
305 WHUS71 KCLE 140823 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 323 AM EST Thu Dec 14 2017 LEZ148-149-141630- /O.EXA.KCLE.SC.Y.0094.000000T0000Z-171214T1800Z/ Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 323 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 1 PM EST this afternoon. * WINDS...North 15 to 25 knots becoming northwest 10 to 15 knots today. * WAVES...3 to 6 feet subsiding to 2 to 4 feet by early afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-141500- /O.EXT.KCLE.SC.Y.0094.000000T0000Z-171214T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 323 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...North 15 to 50 knots becoming west 5 to 15 knots today. * WAVES...3 to 5 feet subsiding to 2 to 4 feet by late morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>147-141630- /O.CON.KCLE.SC.Y.0094.000000T0000Z-171214T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH- 323 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...North 10 to 15 knots with gusts up to 20 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
943 WHUS71 KCLE 141454 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 954 AM EST Thu Dec 14 2017 LEZ145>149-141600- /O.CAN.KCLE.SC.Y.0094.000000T0000Z-171214T1800Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 954 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds across the central and eastern basins of Lake Erie are below 20 knots sustained and waves of 3 feet will continue to subside through the day. Therefore the small craft advisory has been cancelled. $$ LEZ142>144-141600- /O.CAN.KCLE.SC.Y.0094.000000T0000Z-171214T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 954 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds across the western basin of Lake Erie are 15 knots sustained and waves of 2 to 3 feet will continue to subside through the day. Therefore the small craft advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 3:34 PM EST, 7 minutes earlier.
Area forecast discussion, Dec 13, 3:34 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
334 PM EST Wed Dec 13 2017
.SYNOPSIS...
An Alberta Clipper storm system will move southeast across the
area tonight. The low will then move east of the area Thursday.
A weak ridge of high pressure will build east across the area
from the west Thursday afternoon into Thursday night. A cold
front is expected to move east across the area Friday.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Messy forecast in place for the next 36 hours. An Alberta
Clipper storm system is progged to move southeast across the
forecast area tonight. The system is moving at a fairly good
clip at this time but as it rounds the base of the upper level
trough, the system will slow in forward motion tonight. An upper
level positive vorticity maximum will coincide with the low
pressure system and enhance upward vertical motion. A fair
amount of moisture is associated with the storm system as it
moves into the region. The first round of snow that moved across
the area produced some good snow bursts with larger flakes. This
is in line with the best dendritic snow growth area moving into
the forecast area at this time and is expected to hang around
through much of the night. Best forcing appears it will lie
along an axis from the eastern Lake Erie islands to between
Cleveland and Erie, PA to Youngstown. Latest radar shows first
swath moving into the eastern portions of the forecast area now
and all indications are that the snow will expand again over the
west and fill back in and continue through the night as low
moves into the region. Decided to up QPF amounts a tad and this
will take snow accumulations up to around 6 inches over the
eastern third of the forecast area. So, will hoist the winter
storm warning for this area overnight and will take it to 1 PM
tomorrow. Snow should start to taper off in the morning in the
east. Over the rest of the area will see winter weather advisory
criteria of 3 to 5 inches of snow overnight but 2 to 4 inches
across the extreme southern tier. Snow accumulations based on
temperatures in the upper teens in the east and 20s over the
rest of the area. Cold air temperatures will produce light
fluffy snow so it should accumulate at a faster rate. Winds will
aid in blowing of the snow so measuring will likely be a bit
difficult tomorrow morning.
Snow pulls out to the east and transitions into a lake effect
snow as flow becomes northwest and multibands develop. Expecting
light accumulations tomorrow as bands gradually shift back
northeast up the lake bringing an end to the lake effect. Flow
will shift to a mean southwest direction in advance of the next
cold front that will approach the area.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Friday will start off dry as a ridge of high pressure slides off to
the east. As we head into Friday afternoon a clipper will move east
across the northern Great Lakes. This will keep the brunt of the
snow north of the area, but it looks like some snow should be able
to affect northern areas as the cold front sags into the area. Not
expecting much in the way of accumulation through Friday evening,
maybe an inch or so with be best chances across the Snowbelt.
Winds turn around to the west-northwest Friday night behind the cold
front and this will trigger lake-effect snow. There may be enough
snow to trigger an advisory or possibly even a warning across
northwest PA.
Snow will begin to taper off Saturday as winds turn back around to
the south in response to a weak surface ridge moving through. Dry
weather is expected Saturday night through the first part of Sunday
as an upper level ridge moves overhead. This will help to warm
temperatures up into the lower 30s Saturday and perhaps near 40
degrees in spots by Sunday.
Models differ considerably the second half of Sunday as a weak area
of low pressure tries to move in from the southwest. There will be a
chance of rain showers (possibly mixed with snow) if this is able to
hold together and make it to our area.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Have made wholesale changes again today as the guidance continues to
show little run to run continuity. The area may experience some
light warm air advection precip Sunday night into Monday. The ECMWF
brings a weak low across the area on Monday. Meanwhile the GFS
shows weak ridging. The model differences continue Tuesday and
Wednesday as well so confidence is very very low today. Both models
show a cold frontal passage toward the end of the period. As a
result of the timing differences will continue to broad brush the
forecast with precip chances just about every period. Temps will get
back close to normal so we could have precip type issues during the
daylight hours but mainly snow at night. No big events are expected
at this time. Will keep some lake effect in for Wednesday downwind
of the lake otherwise will try to dry things out.
&&
.AVIATION /18Z Wednesday THROUGH Monday/...
Light snow will continue to spread east across the area lowering
visibilities down to 3/4 of a mile at times with the initial
area of snow. There will be a brief break in the snow activity
as area of snow lifts east and then low pressure settles into
northern Ohio. The snow will expand fairly quickly over the
forecast area as upper level support enhances the snowfall
during the late afternoon and early evening. Ceilings will drop
to MVFR category with brief IFR category overnight. We should
see snow exiting area from west to east late tonight into
tomorrow morning going back to VFR. Lake effect will develop
again tomorrow in the wake of the low pressure system.
OUTLOOK...MVFR possible Friday and Friday night across the area
and again Sunday night into Monday.
&&
.MARINE...
Southerly winds around 10 to 15 knots will continue into this
evening. Winds pick back up on the back side of a surface low
tonight as they turn out of the north. Small Craft Advisory
conditions will be marginal, but have gone ahead and issued Small
Craft Advisories for the western and central parts of the lake from
tonight into tomorrow morning. Winds should be up around 20 to 25
knots across the Western Basin. Across the central part of the lake
winds will be around 20 knots with waves near 4 feet. SCA will need
to be considered for the eastern end of the lake, but will defer to
later shifts. Winds will gradually diminish Thursday as high
pressure nudges into the Ohio Valley. Southwest winds will be on the
increase Friday. Winds turn to the west-northwest Friday night and
further intensify. Small Craft Advisories will be needed.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning until 1 PM EST Thursday for OHZ011>014-
022-023-033-089.
Winter Weather Advisory until 10 AM EST Thursday for OHZ010-
020-021-029>032.
Winter Weather Advisory until midnight EST tonight for OHZ003-
006>009-018-019.
PA...Winter Storm Warning until 1 PM EST Thursday for PAZ001>003.
MARINE...Small Craft Advisory from 10 PM this evening to 7 AM EST
Thursday for LEZ142>144.
Small Craft Advisory from 1 AM to 1 PM EST Thursday for
LEZ145>147.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Mottice
LONG TERM...Kubina
AVIATION...Lombardy
MARINE...MotticeHazardous weather outlook, Dec 13, 3:36 PM EST, 5 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 336 PM EST Wed Dec 13 2017 OHZ003-006>009-018-019-142045- Lucas-Wood-Ottawa-Sandusky-Erie-Seneca-Huron- 336 PM EST Wed Dec 13 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ017-027-028-036>038-047-142045- Hancock-Wyandot-Crawford-Marion-Morrow-Holmes-Knox- 336 PM EST Wed Dec 13 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-022-023-033-089-PAZ001>003-142045- Cuyahoga-Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 336 PM EST Wed Dec 13 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THURSDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-020-021-029>032-142045- Lorain-Medina-Summit-Richland-Ashland-Wayne-Stark- 336 PM EST Wed Dec 13 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-142045- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 336 PM EST Wed Dec 13 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 13, 9:56 AM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EST WED DEC 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM SNOW CANADOHTA LAKE 41.82N 79.83W
12/13/2017 M6.9 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0951 AM SNOW CLINTON 40.97N 81.62W
12/13/2017 M3.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0952 AM SNOW DRAKES MILLS 41.84N 80.11W
12/13/2017 M4.5 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
0953 AM SNOW AMITY TWP 41.95N 79.78W
12/13/2017 M4.3 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
LWLocal storm report, Dec 13, 10:01 AM EST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 AM EST WED DEC 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM SNOW GREENE 40.94N 81.46W
12/13/2017 M2.4 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0959 AM SNOW AKRON W SIDE 41.12N 81.61W
12/13/2017 M2.2 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0959 AM SNOW 1 SSE PARMA 41.37N 81.70W
12/13/2017 M2.5 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
1000 AM SNOW CORRY 41.90N 79.65W
12/13/2017 M12.0 INCH ERIE PA SNOW SPOTTER
24 HOUR SNOWFALL.
&&
LWLocal storm report, Dec 13, 10:18 AM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EST WED DEC 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BRUNSWICK 41.25N 81.81W
12/13/2017 M3.8 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW TITUSVILLE 41.63N 79.70W
12/13/2017 M3.0 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 WNW MONTROSE-GHENT 41.18N 81.73W
12/13/2017 M6.0 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW HIRAM 41.32N 81.14W
12/13/2017 M2.0 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 WNW NORTH EAST 42.22N 79.86W
12/13/2017 M2.0 INCH ERIE PA COCORAHS
24 HOUR SNOWFALL.
1003 AM SNOW NORTH EAST 2SE 42.20N 79.80W
12/13/2017 M2.2 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
1003 AM SNOW MEADVILLE 5W 41.65N 80.22W
12/13/2017 M3.0 INCH CRAWFORD PA SNOW SPOTTER
12 HOUR SNOWFALL.
1006 AM SNOW AMITY TWP 41.94N 79.78W
12/13/2017 M6.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
LWLocal storm report, Dec 13, 10:32 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 AM EST WED DEC 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM SNOW MUNROE FALLS 41.12N 81.43W
12/13/2017 M2.0 INCH SUMMIT OH CO-OP OBSERVER
24 HOUR SNOWFALL.
1030 AM SNOW SPRINGBOR 3NW 41.82N 80.43W
12/13/2017 M2.0 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
&&
LWThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:20 AM EST | Small Craft Advisory | CLE | 12 hr | |
| Dec 13, 3:08 PM EST | Winter Storm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 1 more | 16 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.